Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Had irregular periods and having abdominal pain and cramping. What do you suggest?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2297 Questions
Yes, I have lower back ache, that regins, from burning to pain, to thr point. that I am going to bend backwards in half.. During this time , lower abdominal ache, cramping, to the degree, my insides are heavy and what to fall out. Having a bowel movement gives a short relief, but pain comes back. during this time a have a period. I am 50, and had had irregular periods for several years. Becaming less frequent , however, when they happen, I bleed for weeks. This past month, the worst 30 days, heavy follow, with above back, abdominal pain horrible, all with the feeling of parts dropping out. My, last pap, showed normal, and the Dr. Says its a myth, that menopause, and connection to , hysterectomy and no long done. Hormones playing no part in this...........maybe when I turn 52 he might suggest estrogen .......feel tired often, have the night sweats, emotional periods,
Posted Sat, 23 Nov 2013 in Women's Health
Answered by Dr. Shruti Rijhwani 14 minutes later
Brief Answer: Follows . Detailed Answer: Dear Madam, Thank you for posting your query on XXXXXXX Well looking into your problem I would like to tell you that whatever symptoms you are giving are not pointing towards a clear cut diagnosis . But still we can discuss to sort it out . You need to get a USG Abdomen done , only after its result we can say what problem is going on . If your hormones are to play a role in this the possibilty is that you can be having irritable bowel syndrome also . Your doctor is the best person to take a decision on this as he has examined you , so follow his advise . Take care. Dr. Shruti
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor